Unfortunately, I dont know anything about fioricet, but Ive read of others here that have. If you look through the posts you should find them.
You do have to be careful, but it is doable!
Thank you for the response. I do not know what the ddddd means. I have never been on a forum before, perhaps it has a meaning.
I have checked out the archives and there really is not any information about someone who has been taking this much for this long. There are no addictionologist in my area.The Dr. who was perscribing it died last year so I can not contact him....obviously.I then found another avenue to purchase it. I guess I have faith in hearing from someone who has been addicted to this drug or one that is similar. I was in a rehab for one week in May. I made it another week and returned to it(the fioricet). My insurance will not cover another rehab in one year. I am much more desperate and filled with despair this time.
I have taken fioricet for 20 years. I try not to let it control me but if I have them I take more then 10 a day. f I do' have them I take Ecedrin. 4 in the morning to take the eadge off.
By the end of a week I get a bus from the Ecedrin. I always wish it was fioricet but I do survive without them. When I have fioricet I give them to by boyfriend so he can help me to not take them all at once.
If I can do without them anyone can!
I should have used spell check. Sorry for all of the mistakes!
I am a fioricet/fiorinal addict. I have been struggling with this addiction for 15 years now. It started with migraines at first I took them only for the pain and they worked very well.
I now take Imitrex for the migraines and it works well. However I am still abusing the fioricet. I take from 6-8 a day so I am pretty close to your amount. I have been through detox a few times where they gave me phenobarbital for the withdrawal. I have found the hardest part of withdrawal has been the headaches and extreme anxiety. The last time I withdrew I was able to taper by taking 1 instead of 2 pills at a time. My doctor gave me ativan for the anxiety which did help. Unfortunately as soon as I stopped the ativan the cravings came back and I got another prescription for fioricet. I am now trying to taper again by cutting back to 1 pill. I only take 2 pills at a time.
I have been told that at the amount I was taking there is no danger of seizure if you go cold turkey. However, not all doctors are that knowledgable about this and I would not advise you to do that. I have gone cold turkey once and did not have a seizure but became very depressed and had extreme anxiety for about 3 weeks. I was given trazadone to help me sleep because I had such insomnia. Once I started the trazadone I started to feel better.
Fioricet is a dangerous drug and unlike the opiates you do have the danger of seizures. My suggestion would be to speak to your doctor if you are able. If you want to taper you could try cutting back by 1 pill. I would not suggest cold turkey because it could be dangerous.
Please write back. I am at work and will have to sign off in a few minutes but will keep checking back during the day.
Barbituites are evil little devils.I am not sure about the withdrawals from fioricet but I am sure one of the guys here
will answer you.Next time you post,ask for a person with a medical background.Someone will help you.I have taken fioricet and I also just read about the drug.I remember taking them when I started getting migrane headaches about 8 years ago.
I have read where barbituite withdrawals are hard,But everyone
here has been thru bad withdrawals,believe me!Get info on
withdrawing from it.I used my primary physician.I ask him to detox me and get me better,he did.
If you have a doc you can see about it,you will get better faster.If you have to cold turkey or taper,these boards will walk you through the how to and the why you feel like ****.Hang tuff and ask until someone answers you.Good luck!
Thank you so much for responding. Have you taken them for long periods of time without skipping days at all? I am just thinking that perhaps by clearing your body of them at a steady basis the reaction to none would be different. Were you warned of the seizures or did you hear something different about their chances of happening?
Sorry for stealing the thread but I wanted to know how long it takes to become re-addicted? 2 or 3 days? is it more or less then that? What I mean is, I have been an addict for a while, I stopped, but say I take that "one more pill" and that leads to a couple days of abuse, how many days does it take for me to become addicted aggain. Please let me know what you think! Thanks again!!
Thank you for sharing with me. May I ask if you are in my age group? Seems that this is kind of an old fashioned drug and that is why not many know much about it. I feel compassion that you are in the same boat and fighting it for such a long time. I am glad you are not taking as many as I am, but yes it is close.
Perhaps we can do this together!
(oh what a wonderful day that would be!)
I got confused reading your post. My question is, if I was clean for a while and I took pills for 3-4 days would I go through the physical w/d's again?? I'm pretty sure I would........ just asking, I will pray for you as well. Keep up the good work.
Breaking News: "13 year-old Volvos have just been recalled, as they were not deemed safe after all"